# SDR CALA2014031990633

- Difficulty date: March 16, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 52,357 hours, 20,799 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BITE TEST FAILED BATTERY OVER LT WING 11WL.  REPLACED BATTERY PACK 565-003 3 & EPSU POWER SUPPLY 565-6758 IAW TASK 33-51-38-400-002-A & 33-51-38-400-001-A, OPERATIONS GOOD.
